# SDR USAA950052

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Part time: 18,842 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL OF FLOORBEAM, INSPECTION FOUND TOTAL OF 8 INCHES IN VARIOUS LOCATIONS CORROSION BS 328 BETWEEN BL 0 AND RBL 56.  REPAIRED PER TR 53-107-12.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.
